# SDR CALA2016031700173

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 24,978 hours, 8,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A11011
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW UPPER VAPOR BARRIER HAS A SUSPECTED CRACK APPROX 2" IN LENGTH, IN THE PRESSURIZED AREA RBL 34 - 38.  INSTALLED WEB REPAIR IN RT WW IAW SRM 57-10-10 RP 3.
